# SDR AALA20170223017

- Difficulty date: February 18, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 6,884 hours, 723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1150285
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYSTEM IN THE OVERHEAD FLIGHT ATTENDANT REST COMPARTMENT HAS AN INTERNAL FAULT.  REMOVED AND REPLACED WIRELESS CONTROL UNIT AND WIRELESS CONTROL UNIT BATTERY IAW AMM 33-51-07. OPERATIONAL CHECKED GOOD.
